# SDR AWXA200601984

- Difficulty date: November 18, 2006
- Submitted: November 30, 2006
- Operation: Air carrier
- Aircraft: N825AW
- Make and model: Airbus A319-132
- Aircraft serial: 1527
- Aircraft time: 20,132 hours, 7,603 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: D53471124200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - CORROSION ON MAIN CABIN SHEAR WEB, FS 69 TO FS 70, +Y1240.  REPLACED MAIN CABIN SHEAR WEB, FS 69 TO FS 70, +Y1240 IAW A319 SRM 51-72-11 AND 51-42-11.
